Jurnal Matematika, Statistika dan Komputasi

                                                WELCOME TO JOURNAL OF JMSK

                               JMSK  is published   on January, May and September

by Department of Mathematics, Faculty of Mathematics and Natural Sciences,

                               Hasanuddin University, Makassar, Indonesia

JMSK welcomes  original papers in Indonesia Language(Bahasa) or English for scope:

  Mathematics, Statistics, Mathematical Computation and Mathematics Education.

                                           

                                                           ACCREDITED BY SINTA 4

INDEXED BY



Announcements

 
No announcements have been published.
 
More Announcements...

Vol 16, No 3 (2020): JMSK, MAY, 2020


Cover Page